# SDR HEEA966365

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Assy
- Part number: 214030325103
- Condition: Cracked
- Location: Tail Boom Access
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR IS CRACKED.  DOOR CRACKED 4.3" FROM EDGE AT AFT L/H BOLT HOLE GOING INBOARD.  (THIS DOOR WAS NEW STYLE THICKER DOOR)  REPLACED AS PER ASB 214ST-82-4 DATED 11-19-82 FROM 214-030-325-003 TO 214-030-324-103. COMPLIED WITH TB 214ST-95-144 DATED 3-13-95 AND REPLACED ACCESS DOOR.
